MDJunction - People Helping People
 
Ask a Question
11/19/2011 08:01 AM

Viibryd side effects? Please help.

blackorwhite
Posts: 7
New Member

Is anyone on Viibryd? So far it's been great for me, but I'm having unusual pain in my calves. They are tight and feel like I've run a marathon. Has anyone else experienced this? I don't want to call my doc on the weekend just to tell her my legs are sore, but i'm worried that this might be a serious side effect. i hate taking meds...they all freak me out. Can anyone give me more info? If it is a bad side effect, what does it MEAN? Unsure
Reply

11/19/2011 09:17 AM
peaches261
peaches261  
Posts: 3387
Group Leader

This med was just approved in January by the FDA, and started being used in June or July. With any med there will be side effects, but if any at all worry you, you should always contact your doctor. What may seem small to you could be something serious, or it could really just be a small issue. It's better to be safe than sorry. Doing some research I'm seeing a lot of people talking about extremely sore legs as side effects, although they mention it improving over time. I would say it's up to you and how much time you are willing to wait and see if it subsides.

11/19/2011 02:47 PM
angellove
angellove  
Posts: 114
Member

My mother's fiancee was put on it recently, about 2 weeeks ago I think. And he just figured out that is what has been causing him to feel like complete crap, flu-like sypmtoms and really bad crippling muscle pain. He just took himself off of it because of all that. But like peaches said, it's really up to you wether it's worth the side effects to take it.

11/20/2011 12:20 PM
catwoman1
catwoman1  
Posts: 199
Member

Hi.

I had the same side effect but with another drug, i too did not want to bother my doc with soar muscles and legs but as soon as i talked to her she told me to get off right away...this are the side effects i found on most sites for the drug you are taking below and muscle pain is in there. HOpe this helps :o)

Viibryd side effects

Get emergency medical help if you have any of these signs of an allergic reaction to Viibryd: skin rash or hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.

Stop taking Viibryd and call your doctor at once if you have a serious side effect such as:

*

seizures (convulsions);

*

easy bruising, unusual bleeding (nose, mouth, vagina, or rectum), blood in your urine or stools, purple or red pinpoint spots under your skin;

*

agitation, hallucinations, fever, fast heart rate, overactive reflexes, nausea, vomiting, diarrhea, loss of coordination, fainting;

*

very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, tremors, overactive reflexes, feeling like you might pass out;

*

racing thoughts, unusual risk-taking behavior, decreased inhibitions, feelings of extreme happiness or sadness; or

*

extreme thirst with headache, nausea, vomiting, weakness, trouble concentrating, memory problems, confusion, fainting, seizure, shallow breathing or breathing that stops


11/21/2011 10:43 AM
blackorwhite
Posts: 7
New Member

Thanks for the replies ya'll. I got so freaked out I stopped taking it yesterday. I am going to call my doctor today. Not sure what she is going to say. I'm pretty nervous about calling. For some reason I feel like she is going to think I'm making it up or being difficult. I hate to waste her time...It really hurts though! Today my forearms hurt too.

11/21/2011 11:09 AM
peaches261
peaches261  
Posts: 3387
Group Leader

I doubt she will think you are making it up. It's a new med, which means all kinds of side effects not named will be popping up, but from what I read online the soreness has become a common side effect.

11/22/2011 05:47 PM
catwoman1
catwoman1  
Posts: 199
Member

the doctor's are there for that do not worry about wasting her time. this is your health. the same thing as i said happenned to me with depakote, started with the legs then the arms, when i finally reached my doc she told me to get off of it asap. Might not be the same with you but definitely better safe then sorry i would think. Keep us posted :o)

01/03/2012 06:15 PM
Tina22
 
Posts: 4
Member

Hi everyone,

In response to blackorwhite: I have been on Viibryd for a little over a month now and am now 10 mg over the max dose. I am experiencing pretty similar kinds of things-especially leg/calf cramping, even hand and toe cramping (it seems to happen more frequently at night). However, the cramping hasn't been severe/unbearable for me, so I've continued to take the Viibryd. I think you should definitely ask your doctor, because there may be some options other than just stopping the medication altogether. Hope you feel better soon!

xx


02/21/2012 05:55 PM
londonlion
Posts: 4
New Member

Does anyone recognize these symptoms: I have been on Viibryd 40 mg since November 2011 for depression after Lexapro began losing its effect and because I wanted to avoid the sexual side effects. Viibryd has helped my mood BUT I am seriously worried about the following side effrects. Are they Viibryd related or a coincidence? I am a 50+year old healthy male:

Dull pain in the rectal/prostate area///spacy feeling///irritable and snappy///series of clumsy accidents including fender benders and losin or misplacing items like wallet and glasses///No erection or libido at all and very slow to orgasm and then pain in prostate/rectal area immediately after///tense headache and incredible tiredness upon awakening.


02/21/2012 06:01 PM
londonlion
Posts: 4
New Member

I am having similar issues and others. Any other side effects you notice with Viibryd?

Thank you for sharing your experience.

Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved